Respiratory arrest is the absence or cessation of breathing .Respiratory detention manifests itself in two different ways, or as a complete absence of breathing (apnea), or as chips in a completely ineffective way (Amponant breathing).Regardless of whether the patient has muscle movement in his chest and shoulders, if the air does not move through the respiratory tract (or just a little), then he or she is in respiratory arrest.
The full absence is known from a medical point of view as a apnea.In the modern Latin A – means ‘no’ or ‘no’, and -Pnea means breathing. Apnea can be transient (which means that it comes and leaves) as sleep apnea. Or it can be permanent, for example, at the end of life.
If the patient continues to breathe, but it is difficult, like the color of breathing , it is known as difficulty breathing ( dys – as in ‘dysfunctional -Pnea as in ‘breathing’).
Medical texts and health care providers are sometimes related to the type of breathing, called agonal breathing or agonal breathing.Maybe you heard this term and wondered what it means. This is a certain type of respiratory pattern and can be erroneous for adequate breathing in an emergency.
Agonic breathing is irregular, the breathing test is often seen during the arrest of the heart .In most cases, the rescuers will see the victims, they will take these turbines that breathe more than 10 to 12 times per minute; This is one every five to six seconds.Agroonal breaths do not provide adequate oxygen to the body and should be considered in the same way, as not to breathe.
In most cases, patients who suddenly stopped breathing without prior notice, also suffer from arrest per heart and should receive CPR .The respiratory arrest can also be caused by severe asthma, asphyxia and much more. In cases where the patient does not breathe or does not have agonal breath, but still has a pulse, he or she is considered in respiratory arrest, and not to stop the heart.Guidelines CPR 2015 for lake rescuers for the treatment of both conditions equally: start RCP.
One of the most common causes of respiratory arrest without arrest by heart, observed by parameters and other health care providers, is the use of medications or opioid drugs.It is very important to identify immediately the overdose of opioids and act accordingly. The patient is processed quickly, this condition readily refers to using naloxone, and the patient can recover without long-term effects.
If naloxone is not available for a patient with opioid overdose, it’s called 911. The ambulance is rescued for the patient. Rescue breathing will help the patient survive until Naloxon can be admitted by paramedics.
In some areas, Naloxon can be obtained through the patient’s doctor as a prescription, or through the needle exchange programs for free.The naloxic works only in opioid substances, and the only known side effects are associated with the change in the impact of opioids.